# SDR AALA201505139003

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 68,863 hours, 10,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Ruptured
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND DOOR R4 ASSIST ACTUATOR EMPTY.  REPLACED RUPTURED DIAPHRAGM ON R4 DOOR EMER OPERATION CYLINDER.
